# SDR ASOA2015091213854

- Difficulty date: September 12, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N371CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10082
- Aircraft time: 30,114 hours, 21,853 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOORBEAM IN THE AVIONICS BAY BS 280 IS CORRODED.  R & R   IAW SRM 51-42-06-001-001-A01 & SRM 51-42-21-001-001-A01.
